# SDR A6WA2019082046794

- Difficulty date: August 18, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 38,618 hours, 36,651 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"RECIEVED FLAP FAIL CAUTION MESSAGE DURING INTIAL CLIMB. FLAPS WERE SET AND INDICATED ZERO"  CREW DID NOT DECLARE AN EMERGENCY.  AIRCRAFT LANDING WENT WELL THE BTMS WAS READING A LITTLE HIGH. THE BTMS WAS READING "NORMAL" AT 6-8.
